# SDR AMTA200600357

- Difficulty date: May 30, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: Activated
- Location: Fmc
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT FMC FAIL EICAS MESSAGE DISPLAYED.  RESET BREAKER FOR LT FMC COMPUTER NO MSG DISPLAYED FMC CHKS NORMAL.  (K)
